# SDR ASAA0946749

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,688 hours, 32,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SMELLED SMOKE ON THE FLT DECK, WITHIN 2 SECONDS F/A REPORTED SMOKE SMELL THROUGHOUT THE CABIN.  DIVERTED BACK TO SIT AND ACCOMPLISHED QRH E3.1 SMOKE/FUMES OR FIRE IN FLT DECK OR PASSENGER CABIN. TURNING RECIRC FANS OFF SEEMED TO ELIMINATE THE FUMES.  UPON INSPECTION OF A/C FOUND NO EVIDENCE OF FLUID INGESTION, FOREIGN MATTER OF FOD IN EITHER ENGINE INLET, APU INLET OR RAM AIR DOOR INLETS.  INSPECTED GEAR AND WING AREAS FOR EVIDENCE OF HYD LEAKS WITH NONE NOTED.  RAN NR 1 & NR 2 ENGINES SEPARATELY WITH BOTH PAX RUN INDIVIDUALLY WITH NO FUMES OR SMELL RAN APU AND PAC SEPARATELY WITH NO ODOR NOTED.  COMPLIED WITH CABIN ODOR TROUBLESHOOTING AMM 055 60 00PG BLK 101, UNABLE TO DUPLICATE ANY ODOR.  A/C OK FOR SERVICE, ALL LIGHTING C/BS GALLEYS CARGO COMPS LAVS CHECK NORMAL.  SEAMC NOTIFIED, NO HISTORY IN PAST 15 DAYS.
